# SDR 96ZZZX2905

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N729SU
- Make and model: Sukhoi SU-29
- Aircraft serial: 7804
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Bolt Missng
- Location: Elevator
- Stage of operation: AB
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALNOT ISSUED ON A SINGLE ENGINE SUKHOI SU-29 WHEN 3 HRS OVERDUE.  ALNOT REPORTED MISSING AIRCRAFT HAD BEEN OVER AN AEROBATICS PRACTICE AREA.  ACFT HAD CRASHED, FATALLY INJURING PILOT AND DESTROYING ACFT.  DURING EXAMINATION OF REMNANTS OF ELEVATOR CONTROL SYSTEM, A BELLCRANK WAS FND WITH UPPER ATTACHING HOLES SHOWING NO VISIBLE DEFORMATION AND NO VISIBLE BENDING OF THE EARS, ATTACH BOLT AND ROD END WERE MISSING.  BELLCRANK ONLY ITEM IN ELEVATOR OR AILERON CONTROL SYS THAT DID NOT DISPLAY SOME IMPACT DAMAGE.  BELLCRANK REMOVED AND SENT TO NTSB LAB FOR EXAMINATION, PRELIMINARY REPORT INDICATES ALTHOUGH A BOLT HAD BEEN INSTALLED AT ONE TIME, NO INDICATION A BOLT WAS INSTALLED AT TIME OF IMPACT.
